MAUDE Adverse Event Report: ZIMMER CAS ROSA KNEE PLATFORM US PL B; ORTHOPEDIC STEREOTAXIC INSTRUMENT

ZIMMER CAS ROSA KNEE PLATFORM US PL B; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a robotic assisted tka the tibia was over resected by 3 mm.Due to this discrepancy, a 16mm poly insert was used instead of the planned 13mm insert.No additional patient impact has been reported other than the deviation from planned implant size.Attempts have been made and no further information has been provided at this time.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The rosa knee system log files were sent back for investigation and analyzed by a subject matter expert (sme).The logs do not allow to confirm which poly size was used, however the two validations of the tibia confirmed the reported over-resection.The functionality and accuracy of rosa knee platform was verified by a field service engineer (fse).The fse did not find anything off with the system.Review of dhr identified no deviations or anomalies related to the reported event.A definitive root cause could not be determined with the information available.Through reassessment of this event, it was identified as being reported in error.Reportability is based on harm/intervention required and not a specific resection level.No patient impact, medical intervention, or surgical intervention was reported for this event; therefore, the event does not meet the requirements for a serious injury/adverse event and is considered not reportable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on the reported event.

Brand Name
ROSA KNEE PLATFORM US PL B
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13862067
Report Number0009617840-2022-00011
Device Sequence Number12086183
Product Code OLO
UDI-Device Identifier00889024511026
UDI-Public(01)00889024511026(11)200612
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182964
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number20-8020-100-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale